# SDR CA090619015

- Difficulty date: June 17, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 7,336 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: R1820
- Condition: Damaged
- Part time: 1,494 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE IN CRUISE, PILOT EXPERIENCED VIBRATION IN NR 1 ENGINE.  THE ENGINE WAS SHUTDOWN AND PROP FEATHERED.  UPON INSP, SERVERAL CYLINDERS WERE FOUND DAMAGED. ENGINE WILL REQUIRE CHANGING.
